# SDR NWAA074173138

- Difficulty date: December 19, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N338NB
- Make and model: Airbus A319-114
- Aircraft serial: 1693
- Aircraft time: 16,502 hours, 8,379 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "H" CHECK, FOUND CORROSION ON FORWARD END OF RT AFT PASSENGER DOOR SILL.  REPAIRED PER EA 31-211439.
